# SDR GTIA2019080854535

- Difficulty date: August 5, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 12,993 hours, 5,712 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU 9,000 FT SMELLED A BLEACH ODOR.   TROUBLESHOT ODOR IN CABIN TO THE NR 1 PACK IAW AMM 05-50-00-810-831-A.
